MAUDE Adverse Event Report: UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MCAN

UNOMEDICAL A/S MIO; UNO INSET II 46/6 SC1 BLUE MCAN
Lot Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 4 of 4 e1: patient city: brampton, patient country: canada.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the canada.On (b)(6) 2024, it was reported by the patient that four infusion set was leaking at 2am this morning from the site.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19402435
Report Number3003442380-2024-03764
Device Sequence Number17879046
Product Code FPA
UDI-Device Identifier05705244020306
UDI-Public05705244020306
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2024
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown